Facebook Pixel

help with my weightloss what am i doing wrong, jillian fat burners?

By April 16, 2010 - 12:12pm
Rate This

Hi I have been working out for about a month with the biggest loser wii. I lost about 17 pounds so far. It feels like I'm stuck and won't loose anymore. I eat about 1500/1600 calories and usually walk 2 miles and do a 30 to 40 min workout. Usually walk 3 to 5 days a week and the workout 3 days a week. I cut out all pops and junk food. Usually eat subway like 4 times a week lol. Sorry I love it. I started the fat burners from jillian yesterday and took them today to help me a little more but I really don't feel nothing no energy still. And a little diaraha. I feel a lot better than what I use to. I really wanna loose my stomach the most and I know not to focous on one part so I do a full body workout. What am I doing wrong. I can give you more info if needed. And does the pills really work?

Add a Comment2 Comments

I can do that but what should I switch to? I also wanna finish my 12 week program with the biggest loser.

April 16, 2010 - 1:36pm
HERWriter Guide

Hi ginaaf

Thanks for your question and welcome!

Congratulations on losing 17 pounds - that's a tremendous achievement!

It seems that you may have reached what's known as a plateau in weight loss. You may need to change up your diet, even if it's already healthy and take on new exercises and workouts. Here is a great article about revamping your workouts and diet to get past that plateau. http://www.empowher.com/news/herarticle/2009/11/09/beat-bulge-overcoming-weight-loss-plateau

With regard to diet pills, some people believe they work, others believe they cause more harm that good. Taking diet pills (or any kind of diet/weight loss supplements) is a personal choice. We have a very busy Jillian Michaels thread that you should take a look at: http://www.empowher.com/community/ask/jillian-michaels-diet-pills-do-they-really-work

Did you talk to your health care provider about starting these pills? Are you aware of their caffeine content? This may be contributing to the diarrhea you have been experiencing. These are not miracle pills that will give you more energy and any energy earned may be due to the caffeine that is causing your heart to beat faster. I suggest anyone who adds diet pills/supplements to do so with caution.

What do you think about switching up your diet and workouts?

April 16, 2010 - 1:27pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Weight Loss

Get Email Updates

Related Checklists

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!